# SDR IPXA10559967

- Difficulty date: April 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BELOW MAIN CARGO DOOR CUTOUT.  RMVD MN CRG DR SCUFF PLATE FROM BS 560-610 IAW ER NR 10-2512. TRIMMED OUT DMG COMMON TO SKIN BS 585-592 1" ABV STR 18L IAW ER NO10- 2512.  ACCMP DETAIL VIS INSPEC OF REPAIR AREA EXTERN & INTERN IAW ER NO-2512. NO DAMAGE NOTED. HFEC INSPECTED TRIM OUT IAW NDT 51-00- 19. NO CRACKS NOTED.
